Alert archive / Nebraska / Wind Advisories in 2007

Wind Advisory 11, NWS Hastings, NE

April 21, 200724 counties in Nebraska; 6 counties in Kansas

NWS Hastings, NE issued this wind advisory at Apr 21, 2007, 3:46 AM CDT for 24 counties in Nebraska; 6 counties in Kansas. It took effect at Apr 21, 2007, 12:00 PM CDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Apr 21, 2007, 3:46 AM CDT (08:46 UTC)
In effect from
Apr 21, 2007, 12:00 PM CDT
Expired
Apr 21, 2007, 7:00 PM CDT
In force
7 hr
Issued by
NWS Hastings, NE
All 30 counties

Jewell County, KS, Mitchell County, KS, Osborne County, KS, Phillips County, KS, Rooks County, KS, Smith County, KS, Adams County, NE, Buffalo County, NE, Clay County, NE, Dawson County, NE, Fillmore County, NE, Franklin County, NE, Furnas County, NE, Gosper County, NE, Greeley County, NE, Hall County, NE, Hamilton County, NE, Harlan County, NE, Howard County, NE, Kearney County, NE, Merrick County, NE, Nance County, NE, Nuckolls County, NE, Phelps County, NE, Polk County, NE, Sherman County, NE, Thayer County, NE, Valley County, NE, Webster County, NE, York County, NE

The radar

The Grand Island radar (KUEX), 27 km from the middle of the area, began a volume at 08:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 8.8 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2007-04-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 333 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2007-04-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
333 J/kg
Mixed-layer CIN
-161 J/kg
Mixed-layer LCL
1187 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KGID 210846
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
346 AM CDT SAT APR 21 2007

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
211700-
/O.NEW.KGID.WI.Y.0011.070421T1700Z-070422T0000Z/
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO...
PLAINVILLE...STOCKTON...OSBORNE...BELOIT...ORD...GREELEY...
FULLERTON...LOUP CITY...ST. PAUL...CENTRAL CITY...OSCEOLA...
LEXINGTON...KEARNEY...GRAND ISLAND...AURORA...YORK...ELWOOD...
HOLDREGE...MINDEN...HASTINGS...CLAY CENTER...GENEVA...
BEAVER CITY...ALMA...FRANKLIN...RED CLOUD...SUPERIOR...NELSON...
HEBRON
346 AM CDT SAT APR 21 2007

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS
EVENING. 

SOUTH WINDS WILL INCREASE TO AROUND 30 MPH THIS AFTERNOON...WITH
GUSTS UP TO 45 MPH. THE WINDS ARE EXPECTED TO SLOWLY WEAKEN EARLY
THIS EVENING. 

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$
2 follow-up statements
000 
WWUS73 KGID 211557
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
1057 AM CDT SAT APR 21 2007

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
220000-
/O.CON.KGID.WI.Y.0011.070421T1700Z-070422T0000Z/
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO...
PLAINVILLE...STOCKTON...OSBORNE...BELOIT...ORD...GREELEY...
FULLERTON...LOUP CITY...ST. PAUL...CENTRAL CITY...OSCEOLA...
LEXINGTON...KEARNEY...GRAND ISLAND...AURORA...YORK...ELWOOD...
HOLDREGE...MINDEN...HASTINGS...CLAY CENTER...GENEVA...
BEAVER CITY...ALMA...FRANKLIN...RED CLOUD...SUPERIOR...NELSON...
HEBRON
1057 AM CDT SAT APR 21 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

SOUTH WINDS WILL AVERAGE 30 MPH AND GUST TO 45 MPH. THE WINDS ARE
EXPECTED TO SLOWLY WEAKEN EARLY THIS EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION. OUTDOOR OBJECTS SHOULD BE SECURED SO
THAT THEY ARE NOT BLOWN ABOUT BY THE STRONG WINDS.

$$
000 
WWUS73 KGID 212335
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
635 PM CDT SAT APR 21 2007

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
220045-
/O.EXP.KGID.WI.Y.0011.000000T0000Z-070422T0000Z/
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO...
PLAINVILLE...STOCKTON...OSBORNE...BELOIT...ORD...GREELEY...
FULLERTON...LOUP CITY...ST. PAUL...CENTRAL CITY...OSCEOLA...
LEXINGTON...KEARNEY...GRAND ISLAND...AURORA...YORK...ELWOOD...
HOLDREGE...MINDEN...HASTINGS...CLAY CENTER...GENEVA...
BEAVER CITY...ALMA...FRANKLIN...RED CLOUD...SUPERIOR...NELSON...
HEBRON
635 PM CDT SAT APR 21 2007

...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING. 

SOUTH WINDS WILL REMAIN STRONG THIS EVENING AT 20 TO 30 MPH...BUT
THE WINDS WILL BE BELOW WIND ADVISORY CRITERIA. THEREFORE THE WIND
ADVISORY WILL BE ALLOWED TO EXPIRE AT 7 PM.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this wind advisory went out at Apr 21, 3:29 AM CDT, 17 minutes earlier.

Area forecast discussion, Apr 21, 3:29 AM CDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
329 AM CDT SAT APR 21 2007

.DISCUSSION...MAIN ISSUES TO DEAL WITH OVER THE NEXT COUPLE OF DAYS
WILL BE CHANCES OF THUNDERSTORMS.

CONVECTION WHICH DEVELOPED YESTERDAY EVENING HAS PUSHED INTO NORTH
CENTRAL AND NORTHEAST NEBRASKA.  THIS FIRED NORTH OF A WARM FRONT IN
AN AREA OF GOOD H85 WARM AIR ADVECTION/THETA-E ADVECTION. THIS
SHOULD CONTINUE TO MOVE NORTH OF THE AREA...AND HAVE GONE WITH A
DRY FORECAST THIS MORNING.

ATTENTION SHIFTS TO THE HIGH PLAINS THIS AFTERNOON AS A LARGE
UPPER LEVEL STORM SYSTEM APPROACHES THE REGION. IT APPEARS THAT
STORMS WILL INITIALLY FIRE ACROSS WESTERN KANSAS ALONG THE
DRYLINE...WITH STORMS ALSO POSSIBLE ACROSS NORTHWEST NEBRASKA
NEAR AN APPROACHING COLD FRONT. THESE STORMS WILL THEN GRADUALLY
MOVE EAST DURING THE EVENING INTO THE OVERNIGHT HOURS.  GENERALLY
THINK THE MAIN SEVERE THREAT WILL BE FROM DAMAGING WINDS AND LARGE
HAIL AS THE STORMS MOVE OUT OF THE HIGH PLAINS AND LINE UP ALONG
THE LOW LEVEL FORCING. HEAVY RAINFALL IS ALSO A GOOD POSSIBILITY
WITH TRAINING ECHOES LIKELY...AND HAVE CONTINUED TO MENTION HEAVY
RAINFALL IN THE GRIDS FOR TONIGHT. THERE IS SOME ISOLATED/NUISANCE
FLOODING POTENTIAL...BUT FLASH FLOOD GUIDANCE VALUES ARE HIGH
ENOUGH THAT A FLASH FLOOD OR FLOOD WATCH DOES NOT SEEM PRUDENT AT
THE MOMENT.

THE CHANCE OF SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO SUNDAY AS
THE UPPER LEVEL SYSTEM CONTINUES TO LIFT ACROSS THE CENTRAL PLAINS.
THE 00Z NAM/GFS AND UKMET ALL SUPPORT GRADUALLY ENDING THE RAIN
CHANCES FROM SOUTHWEST TO NORTHEAST THROUGH THE DAY ON SUNDAY...WITH
A DRY FORECAST AGAIN EXPECTED FOR SUNDAY NIGHT.

OUTSIDE OF THE CHANCES FOR THUNDERSTORMS...ANOTHER ISSUE TO DEAL
WITH IS WINDS TODAY.  A TIGHT SURFACE PRESSURE GRADIENT WILL BE IN
PLACE ACROSS THE FORECAST AREA TODAY...AND GFS NUMERICAL GUIDANCE
SUGGESTS THAT THE ENTIRE FORECAST AREA WILL REACH ADVISORY LEVEL
WIND SPEEDS DURING THE AFTERNOON.  MOMENTUM TRANSFER FROM BUFKIT
ALSO SHOWS THE POTENTIAL FOR WIND GUSTS OF 40-45 KTS WHEN LOOKING
AT BOTH NAM AND GFS BUFR SOUNDINGS. AFTER COORDINATION WITH
SURROUNDING OFFICES...HAVE DECIDED TO ISSUE A WIND ADVISORY FOR
THIS AFTERNOON. THERE IS SOME CONCERN THAT CLOUDS MAY INHIBIT
MIXING TO SOME DEGREE...BUT GENERALLY THINK THAT THE CHANCE OF
REACHING ADVISORY LEVEL SPEEDS OR GUSTS FOR A TIME THIS AFTERNOON
ARE HIGH ENOUGH TO WARRANT THE ADVISORY.

MADE FEW CHANGES TO THE FORECAST BEYOND SUNDAY NIGHT...BUT A QUICK
GLANCE AT MONDAY INTO MONDAY NIGHT STILL SUPPORTS THE CURRENT POPS
AS H85 WARM AIR ADVECTION/THETA-E ADVECTION AGAIN INCREASE ACROSS
THE CWA.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...WIND ADVISORY FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR
     NEZ039>041-046>049-060>064-072>077-082>087.

KS...WIND ADVISORY FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR
     KSZ005>007-017>019.

&&

KING
Hazardous weather outlook, Apr 21, 1:14 AM CDT, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
114 AM CDT SAT APR 21 2007

KSZ005>007-017>019-NEZ041-046>049-060>064-072>077-082>087-211200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-NANCE-SHERMAN-HOWARD-
MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-GOSPER-PHELPS-
KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-WEBSTER-
NUCKOLLS-THAYER-
114 AM CDT SAT APR 21 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A SLIGHT THREAT OF SEVERE THUNDERSTORMS WILL EXIST LATE SATURDAY
AFTERNOON INTO EARLY SUNDAY. THE HIGHEST THREAT OF SEVERE WEATHER WILL
EXIST AFTER 7 PM AS THUNDERSTORMS FORMING OVER THE HIGH
PLAINS DURING THE AFTERNOON...SHIFT EAST INTO THE OUTLOOK AREA.
LARGE HAIL UP TO THE SIZE OF A GOLF BALLS AND DAMAGING WINDS IN
EXCESS OF 70 MPH WILL BE POSSIBLE. HEAVY RAIN MAY ALSO PRODUCE
SOME AREAS OF NUISANCE FLOODING DURING THE LATE EVENING TO
OVERNIGHT HOURS SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

NEZ039-040-211200-
VALLEY-GREELEY-
114 AM CDT SAT APR 21 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TONIGHT.

ISOLATED THUNDERSTORMS ARE POSSIBLE THROUGH THE LATE NIGHT HOURS. ALL
THUNDERSTORMS CONTAIN DEADLY LIGHTNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A SLIGHT THREAT OF SEVERE THUNDERSTORMS WILL EXIST LATE SATURDAY
AFTERNOON INTO EARLY SUNDAY. THE HIGHEST THREAT OF SEVERE WEATHER WILL
EXIST AFTER 7 PM AS THUNDERSTORMS FORMING OVER THE HIGH
PLAINS DURING THE AFTERNOON...SHIFT EAST INTO THE OUTLOOK AREA.
LARGE HAIL UP TO THE SIZE OF A GOLF BALLS AND DAMAGING WINDS IN
EXCESS OF 70 MPH WILL BE POSSIBLE. HEAVY RAIN MAY ALSO PRODUCE
SOME AREAS OF NUISANCE FLOODING DURING THE LATE EVENING TO
OVERNIGHT HOURS SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

19

In the hours before

Local storm report, Apr 20, 10:21 PM CDT, 5 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1021 PM CDT FRI APR 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1011 PM     TORNADO          GOTHENBURG              40.93N 100.16W
04/20/2007                   DAWSON             NE   LAW ENFORCEMENT

            POLICE REPORTED TORNADO 1/2 MILE SOUTH OF GOTHENBURG.
            ELECTRICAL POWER IS OUT IN GOTHENBURG

&&

LEW
Local storm report, Apr 20, 10:27 PM CDT, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1027 PM CDT FRI APR 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1027 PM     HAIL             6 NW GOTHENBURG         40.99N 100.24W
04/20/2007  M2.00 INCH       LINCOLN            NE   TRAINED SPOTTER

&&

LEW
Local storm report, Apr 20, 10:27 PM CDT, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1027 PM CDT FRI APR 20 2007

CORRECTED COUNTY LOCATION

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1027 PM     HAIL             6 NW GOTHENBURG         40.99N 100.24W
04/20/2007  M2.00 INCH       DAWSON             NE   TRAINED SPOTTER

&&

LEW
Local storm report, Apr 20, 11:07 PM CDT, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1107 PM CDT FRI APR 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1102 PM     TORNADO          GOTHENBURG              40.93N 100.16W
04/20/2007                   DAWSON             NE   EMERGENCY MNGR

            DAWSON COUNTY EM REPORTED EXTENSIVE DAMAGE TO HOMES...AND
            POWER POLES DOWN SOUTH OF GOTHENBURG ON BANNER CHURCH

            ROAD...ROAD 409 AND ROAD 410 BETWEEN 1000 PM AND 1025 PM.

&&

LEW
Local storm report, Apr 21, 12:00 AM CDT, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1200 AM CDT SAT APR 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     TORNADO          3 SW GOTHENBURG         40.90N 100.20W
04/20/2007                   DAWSON             NE   EMERGENCY MNGR

            BETWEEN 1000 AND 1030 PM. EXTENSIVE TORNADO DAMAGE ALONG
            ROAD 764 BETWEEN ROADS 408 AND 410. EXTENSIVE DAMAGE TO 5
            TO 6 FARM RESIDENCES...OUTBUILDINGS MISSING...ROOF TORN
            FROM HOME...SIDE OF ONE HOUSE MISSING AND NUMEROUS POWER
            LINES DOWN. VEHICLES BLOWN OFF ROADS. NO REPORT OF
            INJURIES AT TIME OF REPORT.

&&

LEW
Local storm report, Apr 21, 1:24 AM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HASTINGS NE
124 AM CDT SAT APR 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0952 PM     HAIL             6 S GOTHENBURG          40.84N 100.16W
04/20/2007  E1.25 INCH       DAWSON             NE   TRAINED SPOTTER

1002 PM     TORNADO          2 W WILLOW ISLAND       40.88N 100.11W
04/20/2007                   DAWSON             NE   TRAINED SPOTTER

1003 PM     TORNADO          11 W COZAD              40.86N 100.20W
04/20/2007                   DAWSON             NE   LAW ENFORCEMENT

            LARGE TORNADO ON THE GROUND.

1007 PM     HAIL             GOTHENBURG              40.93N 100.16W
04/20/2007  E1.25 INCH       DAWSON             NE   LAW ENFORCEMENT

1011 PM     TORNADO          GOTHENBURG              40.93N 100.16W
04/20/2007                   DAWSON             NE   LAW ENFORCEMENT

            POLICE REPORTED TORNADO 1/2 MILE SOUTH OF GOTHENBURG.
            ELECTRICAL POWER IS OUT IN GOTHENBURG

1027 PM     HAIL             5 NNW GOTHENBURG        41.00N 100.20W
04/20/2007  M2.00 INCH       DAWSON             NE   TRAINED SPOTTER

1030 PM     TORNADO          3 SW GOTHENBURG         40.90N 100.20W
04/20/2007                   DAWSON             NE   EMERGENCY MNGR

            BETWEEN 1000 AND 1030 PM. EXTENSIVE TORNADO DAMAGE ALONG
            ROAD 764 BETWEEN ROADS 408 AND 410. EXTENSIVE DAMAGE TO 5
            TO 6 FARM RESIDENCES...OUTBUILDINGS MISSING...ROOF TORN
            FROM HOME...SIDE OF ONE HOUSE MISSING AND NUMEROUS POWER
            LINES DOWN. VEHICLES BLOWN OFF ROADS. NO REPORT OF
            INJURIES AT TIME OF REPORT.

1030 PM     TORNADO          GOTHENBURG              40.93N 100.16W
04/20/2007                   DAWSON             NE   EMERGENCY MNGR

            DAWSON COUNTY EM REPORTED EXTENSIVE DAMAGE TO HOMES...AND
            POWER POLES DOWN SOUTH OF GOTHENBURG ON BANNER CHURCH

            ROAD...ROAD 409 AND ROAD 410 BETWEEN 1000 PM AND 1030 PM.

&&

LEW

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 9:45 PM CDTTornado WarningGIDDawson45 min
Apr 20, 10:28 PM CDTTornado WarningGIDDawson17 min

Nearby

Wind Advisories in Nebraska, 2007Wind Advisories in Kansas, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.